# SDR AALA20090808JFK01

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 90,014 hours, 17,085 cycles
- Engine: Ge CF680A
- Engine time: 90,013 hours, 17,085 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT EWR-LAX.  AIRCRAFT HAD BIRD STRIKE TO LEFT ENGINE AND LEFT ENGINE VIBRATIONS ON TAKEOFF.  LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED BOROSCOPE INSPECTION AS PER MM 72-00-00-6.  NO DISCREPANCIES NOTED.  REMOVED AND REPLACED FAN BLADES NUMBER 3, 4, 5, 6 AND 7 AS PER BOEING 767 MM 72-31-02-4.  SYSTEM GROUND CHECKED NORMAL OPERATION.
